Virology Journal has published a letter from a cardiovascular surgeon, Kenji Yamamoto, setting out the case for ceasing all Covid vaccine booster programmes on safety grounds, calling Covid vaccines a “major risk factor for infections in critically ill patients”. His own cardiovascular surgery department at Okamura Memorial Hospital, Japan, has seen numerous complications in vaccinated patients, including some deaths, he says.
Dr. Yamamoto’s major concern is the damaging impact of Covid vaccines on the immune system. He notes that a Lancet study from Sweden found negative vaccine effectiveness (“lower immune function”) eight months after inoculation. He offers reasons that this would be the case.
The decrease in immunity is caused by several factors. First, N1-methylpseudouridine is used as a substitute for uracil in the genetic code. The modified protein may induce the activation of regulatory T cells, resulting in decreased cellular immunity. Thereby, the spike proteins do not immediately decay following the administration of mRNA vaccines. The spike proteins present on exosomes circulate throughout the body for more than four months. In addition, in vivo studies have shown that lipid nanoparticles (LNPs) accumulate in the liver, spleen, adrenal glands, and ovaries, and that LNP-encapsulated mRNA is highly inflammatory. Newly generated antibodies of the spike protein damage the cells and tissues that are primed to produce spike proteins, and vascular endothelial cells are damaged by spike proteins in the bloodstream; this may damage the immune system organs such as the adrenal gland. Additionally, antibody-dependent enhancement may occur, wherein infection-enhancing antibodies attenuate the effect of neutralising antibodies in preventing infection. The original antigenic sin, that is, the residual immune memory of the Wuhan-type vaccine may prevent the vaccine from being sufficiently effective against variant strains. These mechanisms may also be involved in the exacerbation of COVID-19. Some studies suggest a link between COVID-19 vaccines and reactivation of the virus that causes shingles. This condition is sometimes referred to as vaccine-acquired immunodeficiency syndrome.
Dr. Yamamoto’s department has encountered many cases of vaccine-induced immune thrombotic thrombocytopenia (VITT), a blood-clotting autoimmune condition, he says, which have occurred in waves, and also an unusually high number of heparin-induced thrombocytopenia cases.
As a safety measure, “further booster vaccinations should be discontinued”, he insists. He also proposes that the date of vaccination and the time since the last vaccination should be recorded in the medical record of patients, since it “may need to be considered when invasive procedures are required”. He suggests a number of practical measures that vaccinees can take to prevent a vaccine-induced decrease in their immunity.
Besides the impact on immunity, Dr. Yamamoto raises other safety worries which he says are likely to become increasingly apparent: “It has been hypothesised that there will be an increase in cardiovascular diseases, especially acute coronary syndromes, caused by the spike proteins in genetic vaccines.” There is also a possible more general risk of “unknown organ damage caused by the vaccine that has remained hidden without apparent clinical presentations, mainly in the circulatory system”, he adds.
He concludes with a call for “careful risk assessments prior to surgery and invasive medical procedures”, saying COVID-19 vaccination is a “major risk factor for infections in critically ill patients”. Further studies are need to confirm his clinical observations, he says.
Will other medics, scientists and journals raise these issues so that the public and political leaders can be properly informed about the risks and benefits of the medical interventions they are being asked to endorse and accept?
Read More: Stop All Covid Vaccine Booster Programmes
Read more Lastest News at Philtoday.info